TopCare

Pain Relief, Regular Strength, 325 mg, Tablets

100 ct.

for Personal Shopping

Pain Relief, Regular Strength, 325 mg, Tablets
Product Details

Acetaminophen. Pain reliever/fever reducer. Gluten free.

Ingredients

Active Ingredient (in Each Caplet): Acetaminophen (325 mg). Inactive Ingredients: Croscarmellose Sodium (May Contain This Ingredient), Povidone, Pregelatinized Starch, Stearic Acid.

Warnings

Liver Warning: This product contains acetaminophen. Sever liver damage may occur if: adult take more than 8 tablets in 24 hours, which is the maximum daily amount; child takes more than 5 does in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks everyday while using this product. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if the user is taking the blood thinning drug warfarin. Stop use and ask a doctor if pain gets worse or lasts more than 10 days in adults and children; pain gets worse or lasts for more than 5 days in children 6 - 11 years; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if printed seal under cap is broken or missing.

Directions

Do not use more than directed (see liver warning). Adults and Children 12 Years and Over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Children 6 - 11 Years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Children Under 6 Years: Do not use this adult Regular Strength product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store at 68 - 77 degrees F (20 - 25 degrees C).

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note